# SDR CA150306013

- Difficulty date: March 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PT6A42A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED DURING FLIGHT THE NR 1 ENGINE OIL PRESS FLUCTUATED & STARTED DROPPING BELOW 100 PSI.  THE CREW DIVERTED.  MECHANIC REPORTED THAT HE PULLED THE OIL FILTER & WHEN HE PLACED THE OIL FILTER INTO SOME CLEANING FLUID, THE CLEAR FLUID WENT BLACK.  HE ALSO STATED HE SAW SOME METAL BUT HAS NOT TESTED.
